# SDR DALA1204283269

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 5,622 hours, 2,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY LIGHT SYSTEM  TEST FAULTS "EPSU EXIT LOAD L".  MAINTENANCE REPLACED LT EPSU AND BATTERY PACK.  FUNCTIONAL CHECK WAS NORMAL AND AIRCRAFT RETURNED TO SERVICE.
